advertisement
Question
Posted by: Katie | 2010/09/22

Period????

Hi.

I''''ve already posted this query before...but got no reply...

Do you respond to all of your queries or just to some because I see there is many queries you dont answer.

Is there still a point in having this webpage then if you dont answer? I was just wondering????

I get my period twice a month for the past 3-4 months.

I have used the Pill, Yasmin, in the past and it worked PERFECTLY for me...but then about 2 years after I started using it, I have started to get my period twice a month. I went to my Gp and she subscribed a different Pill to me. But I still get my period twice every month...

I have no infection and besides the fact that I get my period twice a month...I have NO OTHER side effects like headaches..or lower back pain or pain during sexual intercourse etc...

Do you have ANY IDEA what can be the cause of this and what do you recommend?!

Thank you,
Katie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All questions are answered in the order in which they are posted. Questions are usually answered within 72 hours. I recall your post and it was answered. When you say you have periods twice a month, do you mean every 2 weeks or do you mean at the beginning and end of the month. You should only be having a period on the inactive pills. If this is not the case, problems with the uterus itself may need to be considered, e.g. polyps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/09/24

All questions are answered in the order in which they are posted. Questions are usually answered within 72 hours. I recall your post and it was answered. When you say you have periods twice a month, do you mean every 2 weeks or do you mean at the beginning and end of the month. You should only be having a period on the inactive pills. If this is not the case, problems with the uterus itself may need to be considered, e.g. polyps.

Best wishes

Reply to gynaedoc
Posted by: zoe | 2010/09/22

sy andwoord net een keer n week die vra en sy andwoor almal se vra!

Reply to zoe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement